Alert archive / Arkansas / Flash Flood Warnings in 2013
Flash Flood Warning 37, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Aug 8, 2013, 6:06 AM CDT for Benton County, Washington County, Arkansas. It was in force for 114 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2013, 6:06 AM CDT (11:06 UTC)
- Expired
- Aug 8, 2013, 8:00 AM CDT
- In force
- 114 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Washington County, AR
The radar
The Tulsa radar (KINX), 104 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 7:00 AM CDT | HEAVY RAIN 4.15 | 3 Ese Decatur, AR | 24 HOUR TOTAL ENDING AT 7 AM. |
| Aug 8, 7:46 AM CDT | FLASH FLOOD | Highfill, AR | HIGHWAY 264 WAS CLOSED NEAR THE ENTRANCE TO NORTHWEST ARKANSAS REGIONAL AIRPORT DUE TO WATER. THE ROAD WAS REPORTED BACK OPEN AT 845 AM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 100 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1157 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.9
The text
As transmitted, in the capitals the NWS used until 2016.
756
WGUS54 KTSA 081106
FFWTSA
ARC007-143-081300-
/O.NEW.KTSA.FF.W.0037.130808T1106Z-130808T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
606 AM CDT THU AUG 8 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
WESTERN BENTON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL 800 AM CDT
* AT 606 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 2
INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 2 INCHES
POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
SILOAM SPRINGS...DECATUR...GENTRY...GRAVETTE...HIGHFILL...
MAYSVILLE...NORTHWEST ARKANSAS REGIONAL AIRPORT AND SPRINGTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3642 9422 3612 9429 3611 9455 3636 9460
3644 9460
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 5:39 AM CDT, 27 minutes earlier.
Area forecast discussion, Aug 8, 5:39 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
539 AM CDT THU AUG 8 2013
.DISCUSSION...
WARM ADVECTION BANDS OF SLOW MOVING AND HEAVY RAIN PRODUCING
STORMS HAVE DROPPED SEVERAL INCHES OF RAINFALL IN A SHORT PERIOD
OF TIME THIS MORNING...MAINLY OVER FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS NEAR THE KANSAS AND MISSOURI BORDERS. THIS
ACTIVITY SHOULD GRADUALLY FADE AS THE DAY WEARS ON. BY
TONIGHT...STORMS THAT FORM TO OUR WEST WILL CONGEAL INTO ONE OR
MORE CLUSTERS AND MOVE EAST ACROSS THE SAME AREAS HIT PRETTY HARD
THIS MORNING. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN HOISTED
FOR THE COUNTIES NEAR THE KANSAS AND MISSOURI BORDERS. DOWN IN FAR
SOUTHEAST OKLAHOMA...HEAT INDICES TO THE SOUTH OF THE EFFECTIVE
BOUNDARY FROM THE MORNING STORMS WILL APPROACH 105 DEGREES.
THUNDERSTORM CHANCES WILL DECREASE BY THE WEEKEND...ONLY TO
INCREASE YET AGAIN EARLY NEXT WEEK AS ANOTHER BOUNDARY PUSHES INTO
THE REGION AS THE FLOW ALOFT TRANSITIONS TO MORE OF A NW FLOW.
THIS WILL ALSO RESULT IN COOLER TEMPERATURES THAN WHAT WE HAVE
SEEN OF LATE.
LACY
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 88 73 90 71 / 50 50 20 20
FSM 93 73 97 74 / 40 30 10 20
MLC 99 74 97 71 / 20 20 10 20
BVO 86 72 87 68 / 60 60 20 30
FYV 89 71 90 69 / 60 40 20 30
BYV 88 71 88 68 / 60 60 30 30
MKO 92 72 95 71 / 40 40 20 20
MIO 86 71 88 69 / 60 60 30 30
F10 93 75 94 71 / 30 40 20 20
HHW 101 73 100 75 / 10 10 10 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ063.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002.
&&
LONG TERM....30Hazardous weather outlook, Aug 8, 5:22 AM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 522 AM CDT THU AUG 8 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 521 AM CDT THU AUG 8 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...FAR SOUTHEAST OKLAHOMA. ONSET...THIS AFTERNOON. DISCUSSION... THERE IS AN ELEVATED RISK OF SEVERE WEATHER THIS MORNING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DAMAGING WINDS WITH THUNDERSTORM CLUSTERS...AS WELL AS LARGE HAIL ARE THE MAIN THREATS. AN ISOLATED SEVERE STORM IS POSSIBLE TONIGHT AS WELL. HIGH MOISTURE CONTENT IN THE AIR IS LEADING TO HIGH RAINFALL RATES FROM SLOW MOVING THUNDERSTORMS OVER THE REGION. AREAS NEAR THE KANSAS AND MISSOURI BORDERS HAVE PICKED UP BETWEEN 4 AND 6 INCHES THIS MORNING...AND MORE RAINFALL IS POSSIBLE TONIGHT AS MORE STORM CLUSTERS FORM OUT WEST AND MOVE INTO THE AREA. HEAT INDICES WILL TOP OUT AROUND 105 DEGREES DOWN NEAR THE RED RIVER IN FAR SOUTHEAST OKLAHOMA THIS AFTERNOON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN UNSETTLED WEATHER PATTERN WILL CONTINUE OVER THE CENTRAL AND SOUTHERN PLAINS AS A FRONTAL BOUNDARY REMAINS DRAPED OVER THE REGION. HOT AND HUMID WEATHER WILL PERSIST TO THE SOUTH OF THE BOUNDARY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Aug 8, 3:52 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT THU AUG 8 2013
OKZ054-059-064-080915-
CREEK OK-OSAGE OK-PAWNEE OK-
352 AM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK...SOUTHWESTERN OSAGE AND PAWNEE
AT 352 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF RALSTON TO 3 MILES SOUTHEAST OF
TERLTON...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OSAGE...HOMINY...FAIRFAX...BURBANK...
APPERSON...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...
BLACKBURN...SKEDEE...CLEVELAND...RALSTON...WESTPORT AND WALNUT CREEK
STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9703 3656 9690 3659 9692 3658 9700
3659 9703 3675 9686 3675 9683 3677 9682
3677 9678 3632 9613 3610 9647 3648 9704
TIME...MOT...LOC 0852Z 248DEG 19KT 3651 9696 3617 9642Special weather statement, Aug 8, 4:01 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
401 AM CDT THU AUG 8 2013
OKZ054-080930-
OSAGE OK-
401 AM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OSAGE
AT 402 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES NORTHWEST
OF APPERSON...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...APPERSON...WEBB CITY...
PEARSONIA...FORAKER AND GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3701 9631 3675 9626 3670 9693 3674 9692
3675 9689 3675 9683 3677 9682 3679 9676
3694 9676 3701 9675
TIME...MOT...LOC 0902Z 267DEG 39KT 3694 9692Special weather statement, Aug 8, 4:08 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 AM CDT THU AUG 8 2013
ARZ001-002-010-011-080945-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
408 AM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON...WESTERN CARROLL...WESTERN MADISON AND WASHINGTON
AT 408 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEAVER LAKE TO 3 MILES SOUTHEAST OF GREENLAND TO 2
MILES SOUTH OF LAKE FRANCIS...MOVING SOUTHEAST AT 20 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WALNUT
HILL...HICKS...HARMONY...BLAND...GEORGETOWN...SHADY GROVE...WALNUT
GROVE...TUTTLE...MAYFIELD...SILOAM SPRINGS...LOWELL...LAKE FRANCIS...
WAR EAGLE...MONTE NE...LOOKOUT...LARUE...BEAVER LAKE...HUNTSVILLE...
WESLEY...HINDSVILLE...FORUM...BEST...PATRICK...DELANEY...CROSSES...
JAPTON...ALABAM...CLIFTY...ROCKHOUSE...FAYETTEVILLE...SPRINGDALE...
WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...ELKINS...
FARMINGTON...BLACKBURN...HOGEYE...STRICKLER...MORROW...BRENTWOOD...
WOOLSEY...WYOLA...CLYDE...ARNETT...CANEHILL...DURHAM...SULPHUR
CITY...SUMMERS...BLACK OAK...GREENLAND...RHEA...VINEY GROVE...
CINCINNATI...WEDINGTON...SAVOY...GOSHEN...WHEELER...JOHNSON...
SONORA...OAK GROVE...PRAIRIE GROVE BATTLEFIELD STATE PARK...HOBBS
STATE PARK...WITHROW SPRINGS STATE PARK AND DRAKE FIELD AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3625 9359 3579 9389 3579 9447 3620 9457
3614 9426 3648 9393
TIME...MOT...LOC 0908Z 311DEG 19KT 3634 9389 3596 9414
3610 9452Special weather statement, Aug 8, 4:50 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT THU AUG 8 2013
OKZ054-055-081015-
OSAGE OK-WASHINGTON OK-
450 AM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE AND WASHINGTON
AT 450 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 33 MILES NORTHWEST OF WAH SHA SHE STATE PARK TO 9
MILES NORTHWEST OF BIGHEART TO 11 MILES SOUTHWEST OF PAWHUSKA...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PAWHUSKA...BARNSDALL...PERSHING...TALLANT...
NELAGONEY...OKESA...PEARSONIA...BIGHEART...HULAH...BARTLESVILLE...
OSAGE HILLS STATE PARK...WAH SHA SHE STATE PARK...BARTLESVILLE
MUNICIPAL AIRPORT AND SUNSET LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9592 3698 9591 3654 9600 3656 9657
3696 9638 3700 9640
TIME...MOT...LOC 0950Z 270DEG 31KT 3731 9638 3696 9627
3658 9645Special weather statement, Aug 8, 5:16 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 AM CDT THU AUG 8 2013
OKZ054>057-081045-
CRAIG OK-NOWATA OK-OSAGE OK-WASHINGTON OK-
516 AM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG...NORTHERN NOWATA...NORTHEASTERN OSAGE AND
WASHINGTON
AT 516 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
COPAN...MOVING EAST AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...DELAWARE...LENAPAH...WANN...HULAH...DEWEY...
COPAN...SOUTH COFFEYVILLE AND WAH SHA SHE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9536 3676 9538 3677 9614 3701 9612
TIME...MOT...LOC 1016Z 278DEG 49KT 3696 9591Local storm report, Aug 8, 5:33 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
533 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM FLASH FLOOD GATEWAY 36.49N 93.93W
08/08/2013 BENTON AR PUBLIC
FOUR FEET OF WATER ON THE ROAD AT HIGHWAY 62 AND 37. FROM
MEDIA REPORT.
&&
RJSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 9:51 PM CDT | Flash Flood Warning | TSA | Carroll | 4 hr |
| Aug 8, 12:01 AM CDT | Special Weather Statement | TSA | Carroll | 44 min |
| Aug 8, 12:55 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll | 65 min |
| Aug 8, 2:12 AM CDT | Flash Flood Warning | TSA | Benton, Carroll | 6 hr |
| Aug 8, 3:11 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 2 hr |
| Aug 8, 4:08 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Aug 8, 4:28 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 4 hr |
| Aug 8, 4:55 AM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 50 hr |
| Aug 8, 6:44 AM CDT | Flash Flood Warning | TSA | Carroll, Madison | 6 hr |
| Aug 8, 7:50 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 38 hr |
| Aug 8, 6:33 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 57 min |
| Aug 8, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 38 min |
Nearby
Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.